MathSciNet Relay Station
MathSciNet bibliographic data
MR1974658 (2004c:53046) 53C21 (53C20)
Paeng, Seong-Hun On the fundamental group of manifolds with almost nonnegative Ricci curvature. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2577–2583 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement